# SDR CALA2023082302624

- Difficulty date: August 21, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 92,120 hours, 11,120 cycles
- Engine: Pwa PW4090
- Engine time: 15,444 hours, 4,208 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE EXCEEDED TEMP LIMITS ON TAKEOFF AFTER ROTATION. ENG 2 SHOWS ENG R EGT RED WITH MM 77-62122 DURING TAXI OUT. REF FIM TASK 71-05-00-810-833-N00.THE SUBJECT ENGINE HAD AN EXCEEDANCE DURING TAKEOFF WITH A PEAK EGT OF 701 DEGREES CELSIUS PER AHM EXCEEDANCE REPORT SNAPSHOT.  PERFORM AMM TASK 72-00-00-290-828-N02 PARAGRAPH H. STEPS (1) GVI OF EXHAUST AREA, (2) & (3) HOT SECTION BSI PER TABLE 603. INSPECTION PROCEDURES AFTER OVERTEMPERATURE OPERATION. EXCEEDENCE SNAPSHOT PHOTO ADDED. VISUAL EXAMINATION OF THE IGNITION PLUG HIGH TENSION LEADS ACCOMPLISHED AND VERIFIED IDT INSP REQUIREMENT FOR E2 BORESCOPE AP8, AP10, AP11, AP12 AND CRANK PAD COVER INSTALLATION WITH NO DEFECTS NOTED AT THIS TIME. REF: AMM 72-00-00-290-824-N02, AMM 72-00-00-290-825-N02 AND AMM 72-00-00-840-805-N00. LOCKED FOR FERRY. UNLOCKING FOR INSP. LOCKED FOR MX. FERRY TO SFO. LOCKED. UNLOCKINIG FOR MX. INSTALLED & SAFETY WIRED AP8, AP10, AP11 & AP12 REF AMM 72-00-00-290-824-N01,72-00-00-290-825-N01. REINSTALLED N2 CRANK PAD COVER REF AMM 72-00-00-840-805-N00. CRANK PAD LEAK CKS GOOD ACCOMPLISHED BORESCOPE INSP OF E2 COMBUSTION CHAMBER, FUEL NOZZLES, HPT STG.1 VANES (AMM 72-00-00-290-834-N02), HPT STG.1 BLADES (AMM 72-00-00-290-835-N02), HPT STG. 2 BLADES (AMM72-00-00-290-835-N02 AND HPT STG. 3 BLADES AND VANES.  PERFORMED COMPLIED WITH INSP ON #2 ENG PER AMM 72-00-00-290-828-N02 STEP H(1)(2). NO DAMAGE FOUND IN LPT EXHAUST AREA OR ON IGNITER CABLELEADS AND TERMINAL ENDS. INSP WILL UPDATE STEP H (3) ON FINDING OF BORESCOPE INSP. REMOVED BORO PLUGS AP8, AP10, AP11 & AP12 REF AMM 72-00-00-290-824-N01 & 72-00-00-290-825-N01 ALSO REMOVED CRANK PAD COVER REF AMM 72-00-00-980-807-N00 72-00-00-290-837-N02).  UNLOCKED FOR MAINT.ESN 222308 REMOVED FROM AC 2809 REF JC 97-7100-1-9801. E2 ESN 222308 EGT EXCEEDANCE. DURING BORESCOPE INSP FOUND HPT STG. 1 BLADE T/E WITH BURNING AND ERROSION IN AREA E ONLY. RECORDS UPDATE. HC REVIEWED INTERVAL OF 1000 HRS OR 300 CYCLES, WHICH EVER COMES FIRST. REF: AMM 72-00-00-290-835-N02 STEP H-4(G) TABLE 623. PICTURES UPLOADED TO RVI WEBSITE. ERROSION IS IN AREA (E) T/E ONLY WITHIN LIMITS OF (0.040" TO 0.180"). ENGINE CAN CONTINUE IN SERVICE WITH REDUCED INSP ENG2 SN. 222308 (TSI= 4741) HPT T1 BLADE BURNING AND EROSION AT T/E (AREA "E") IS OKAY TO PUT ON REDUCED INSPECTION INTERVALS TO RE-CHECK EVERY 1000 HRS OR 300 CYCLES (RIR) WHICH EVER COMES FIRST AS PER AMM 72-00-00-290-835-N02 AND TABLE 623. CURRENT PTT/PTC IS 92116/1119. WHQLM-EMC ARSHAD. 21AUG23. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED RIR: 1000 FH OR 300 FC. SCHEDULED PARTS CHANGE M&E P/N: 27-7200-9-0001. IF S/N FOUND, REMOVE AND REPLACE. IF THE PART REPLACED REQUIRES AN RII, FLAG THE INSPECTION FIELD OF THIS LOG PAGE. IF SCHEDULED S/N NOT FOUND, VERIFY & DOCUMENT S/N'S IN ALL OTHER POSITIONS & CONTACT PLANNING FOR REASSIGNMENT. ESN 222308 REMOVED INSTALLED  REF JC 97-7100-1-9801.
